# SDR 751PA0003

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 48,923 hours, 17,029 cycles
- Engine: Rroyce RB211535E437
- Engine time: 37,927 hours, 13,665 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO POS, NR 2 ENGINE FLAMED OUT.  WENT TO FLT AND GOT A RELIGHT.  INSPECTED NR 2 ENGINE FOR INTAKE & EXHAUST FOD DAMAGE, CHECKED N3 ROTATION, INSPECTED LP FUEL PUMP FOR DAMAGE, INSPECTED LP & HP FUEL FILTERS, NO DEFECTS NOTED IAW 757 FIM 71-05-00 FIG 106.  OK FOR CONTINUED SERVICE.  ENG RUN NR 2 NO DEFECTS NOTED.
